# SDR HEEA061805

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 066105571
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMM 3 POSITION HAS HOT MIKE.
